MathSciNet Relay Station
MathSciNet bibliographic data
MR2368959 35Q53 (35Q51 37K10)
Zhang, Guoping; Qiao, Zhijun Cuspons and smooth solitons of the Degasperis-Procesi equation under inhomogeneous boundary condition. Math. Phys. Anal. Geom. 10 (2007), no. 3, 205–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement